MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE VITA; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE VITA; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMPC2K
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.A device history record review was performed and no related non-conformances were found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Product code: product code name.Dsb plethysmograph, impedance.Qms: adjunctive open loop fluid therapy recommender.Dqe: catheter, oximeter, fiber-optic.Dqk: computer, diagnostic, programmable.Mud: oximeter, tissue saturation.Fll: thermometer, electronic, clinical.Qaq: adjunctive predictive cardiovascular indicator.
 
Event or Problem Description
It was reported that, during use, that the clearsight blood pressure (bp) was inaccurate when compared to the other "cnp blood pressure".The blood pressures continued to drop to 0/0 and then stop.The user re-zeroed the hemosphere pressure controller kit, which temporarily corrected the issue for a few minutes but then the event occurs again.There are no allegations of patient injury or harm.
 
Additional Manufacturer Narrative
One pressure controller kit was returned for evaluation.The customer report was unable to be confirmed.The hemosphere vita (hempc2k) was connected to an hemosphere alta (altaall1).The ev1000 (pc2k) caused no errors.The connected heart reference sensor successfully zeroed.Normal waveform and bp readings were able to be acquired a on each cuff.Monitored for 1 hour on each cuff and there was no loss of readings or the waveform.No damage was found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The complaint affected unit was returned for evaluation and no defect was found.Based on the information obtained, the root cause of the alleged complaint is unable to be determined at this time.There was no evidence of product nonconformance or labeling/ifu inadequacies identified.As part of the manufacturing process 100% of the units go through an electrical inspection process.Complaints incidence will continue to be monitored, and applicable actions will be taken as required.

Brand Name
HEMOSPHERE VITA
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key24597848
Report Number2015691-2026-13172
Device Sequence Number15829317
Product Code DQK
UDI-Device Identifier00690103217124
UDI-Public(01)00690103217124(11)241017
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEMPC2K
Device Catalogue NumberHEMPC2K
Device Lot Number600101044093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown